# SDR 05FDEA02277

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 68,239 hours, 11,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT CRACK 2 INCHES ON LONG 50 LT BETWEEN STA 1521 AND STA 5-11.  REPAIR IAW SRM 51-33-01 PAR 6-10, REPAIR IAW SRM 53-10-00 FIG 1-2.
